Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Dieudonné-Schwartz theorem on bounded sets in inductive limits

Authors: J. Kučera and K. McKennon
Journal: Proc. Amer. Math. Soc. 78 (1980), 366-368
MSC: Primary 46A12; Secondary 46A09
MathSciNet review: 553378
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Dieudonné-Schwartz Theorem for bounded sets in strict inductive limits does not hold for general inductive limits $ E = {\text{ind}}\;\lim {E_n}$. It does if every closed convex set in $ {E_n}$ is closed in $ {E_{n + 1}}$. This condition is not necessary. In case all spaces $ {E_n}$ are normed a necessary and sufficient condition for the validity of the Dieudonné-Schwartz Theorem is given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A12, 46A09

Retrieve articles in all journals with MSC: 46A12, 46A09

Additional Information

PII: S 0002-9939(1980)0553378-X
Keywords: Locally convex space, inductive limit, bounded set
Article copyright: © Copyright 1980 American Mathematical Society